MAUDE Adverse Event Report: CARDIOQUIP MODULAR COOLER HEATER; CARDIOPULMONARY BYPASS DEVICE

CARDIOQUIP MODULAR COOLER HEATER; CARDIOPULMONARY BYPASS DEVICE
Model Number MCH-1000(M)
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A cardioquip technician submitted photos of tubing to epidemiology for investigation during an on-site inspection.Due to the discoloration of the tubing, epidemiology recommended that the device receive hpc testing to provide a quantitative assessment of water quality.Following test results outside of cardioquip specifications, cardioquip recommended that either (1) the customer reperform cleaning and disinfection procedures detailed in the ifu and reperform hpc testing, (2) the device receive an internal water pathway replacement, or (3) the customer participate in cardioquip's trade-in program.These options would return the device to specification.These options were relayed to the customer via email on (b)(6) 2026.As of the date of this report, the customer has not responded to these options.
 
Event or Problem Description
A cardioquip (cq) technician notified cq service that the internal tubing of this device was suspected of contamination during an on-site inspection and submitted pictures to cq for review.The cq director of operations and epidemiology reviewed the pictures and recommended that the customer perform a quarterly cleaning and disinfection procedure according to the device instructions for use (ifu).Hpc testing is also recommended to provide a quantitative assessment of water quality.No patient involvement was reported.Hpc test results outside of cq specifications for water quality were received on 06/04/2026, indicating device contamination.

Brand Name
CARDIOQUIP MODULAR COOLER HEATER
Common Device Name
CARDIOPULMONARY BYPASS DEVICE
Manufacturer Contact
charley ford
8422 calibration ct.
college station, TX 77845
9796910202
MDR Report Key25636299
Report Number3007899424-2026-00133
Device Sequence Number18575953
Product Code DWC
UDI-Device Identifier00860000846110
UDI-Public(01)00860000846110(11)190610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCH-1000(M)
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown